# SDR AWXA200400230

- Difficulty date: February 11, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON SILL BEAM Y1732 RT BETWEEN FR 66 AND FR 68.  MAINTENANCE CUT OUT 2 EACH AREAS OF CORRODED SILL BEAM Y1732 RT BETWEEN FR 66 AND FR 68; FABRICATED 2 EACH FILLERS AND A REPAIR ANGLE; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14 FIG 101 & 201 PG 103 & 201-213.
